Table of Contents Author Guidelines Submit a Manuscript
Complexity
Volume 2018, Article ID 1872409, 10 pages
https://doi.org/10.1155/2018/1872409
Research Article

A Semianalytical Solution of the Fractional Derivative Model and Its Application in Financial Market

School of Mathematics, Dongbei University of Finance and Economics, Dalian 116025, China

Correspondence should be addressed to Lina Song; moc.361@gnos_n_l

Received 25 September 2017; Accepted 28 February 2018; Published 1 April 2018

Academic Editor: Thierry Floquet

Copyright © 2018 Lina Song. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. F. Black and M. Scholes, “The pricing of options and corporate liabilities,” Journal of Political Economy, vol. 81, no. 3, pp. 637–654, 1973. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  2. R. C. Merton, “Theory of rational option pricing,” Bell Journal of Economics and Management Science, vol. 4, no. 1, pp. 141–183, 1973. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  3. B. Mandelbrot, “The variation of certain speculative prices,” The Journal of Business, vol. 36, no. 4, pp. 394–413, 1963. View at Publisher · View at Google Scholar
  4. E. E. Peters, “Fractal structure in the capital market,” Financial Analyst, vol. 7, pp. 434–453, 1989. View at Google Scholar
  5. H. Q. Li and C. Q. Ma, “An empirical study of long-term memory of return and volatility in chinese stock markrt,” Journal of Finance and Economics, vol. 31, no. 8, pp. 29–37, 2005. View at Google Scholar
  6. T. F. Huang, B. Y. Li, and J. X. Xiong, “Test on the chaotic characteristic of chinese futures market,” Systems Engineering, vol. 30, no.1, pp. 43–53, 2012. View at Google Scholar
  7. Á. Cartea and D. del-Castillo-Negrete, “Fractional diffusion models of option prices in markets with jumps,” Physica A: Statistical Mechanics and its Applications, vol. 374, no. 2, pp. 749–763, 2007. View at Publisher · View at Google Scholar · View at Scopus
  8. O. Marom and E. Momoniat, “A comparison of numerical solutions of fractional diffusion models in finance,” Nonlinear Analysis: Real World Applications, vol. 10, no. 6, pp. 3435–3442, 2009. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  9. J. Xi and J. W. Cao, “Fractional partial differential equations and numerical discretization method for pricing american option,” Journal on Numerical Methods and Computer Applications, vol. 35, no. 3, pp. 229–240, 2014. View at Google Scholar
  10. W. Chen, X. Xu, and S.-P. Zhu, “Analytically pricing European-style options under the modified Black-Scholes equation with a spatial-fractional derivative,” Quarterly of Applied Mathematics, vol. 72, no. 3, pp. 597–611, 2014. View at Publisher · View at Google Scholar · View at MathSciNet
  11. G. Jumarie, “Stock exchange fractional dynamics defined as fractional exponential growth driven by (usual) Gaussian white noise. Application to fractional Black-Scholes equations,” Insurance: Mathematics and Economics, vol. 42, no. 1, pp. 271–287, 2008. View at Publisher · View at Google Scholar · View at MathSciNet
  12. G. Jumarie, “Derivation and solutions of some fractional Black-Scholes equations in coarse-grained space and time: application to Merton's optimal portfolio,” Computers & Mathematics with Applications, vol. 59, no. 3, pp. 1142–1164, 2010. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  13. J.-R. Liang, J. Wang, W.-J. Zhang, W.-Y. Qiu, and F.-Y. Ren, “Option pricing of a bi-fractional Black-Merton-Scholes model with the Hurst exponent H in ,” Applied Mathematics Letters, vol. 23, no. 8, pp. 859–863, 2010. View at Google Scholar · View at MathSciNet
  14. W. Chen, X. Xu, and S.-P. Zhu, “Analytically pricing double barrier options based on a time-fractional Black-Scholes equation,” Computers & Mathematics with Applications, vol. 69, no. 12, pp. 1407–1419, 2015. View at Publisher · View at Google Scholar · View at MathSciNet
  15. L. Song, “A space-time fractional derivative model for European option pricing with transaction costs in fractal market,” Chaos, Solitons and Fractals, vol. 103, pp. 123–130, 2017. View at Publisher · View at Google Scholar · View at MathSciNet
  16. M. Giona and H. E. Roman, “Fractional diffusion equation on fractals: one-dimensional case and asymptotic behaviour,” Journal of Physics A: Mathematical and General, vol. 25, no. 8, pp. 2093–2105, 1992. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  17. M. Giona and H. E. Roman, “Fractional diffusion equation for transport phenomena in random media,” Physica A: Statistical Mechanics and Its Applications, vol. 185, no. 1-4, pp. 87–97, 1992. View at Publisher · View at Google Scholar · View at Scopus
  18. F.-Y. Ren, Z.-G. Yu, and F. Su, “Fractional integral associated to the self-similar set or the generalized self-similar set and its physical interpretation,” Physics Letters A, vol. 219, no. 1-2, pp. 59–68, 1996. View at Publisher · View at Google Scholar · View at MathSciNet
  19. W. Y. Li, Application and numerical solution of fractional order equation in financial model [M.S. thesis], Hangzhou Dianzi University, Hangzhou, China, 2009.
  20. G. Adomian, “A review of the decomposition method in applied mathematics,” Journal of Mathematical Analysis and Applications, vol. 135, no. 2, pp. 501–544, 1988. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  21. G. Adomian, Solving frontier problems of physics: the decomposition method, Kluwer Academic Publishers, Massachusetts, Mass, USA, 1994.
  22. S. J. Liao, beyond Perturbation: Introduction to the Homotopy Analysis Method, Chapman and Hall/CRC Press, Boca Raton, Fla, USA, 2003.
  23. S. Liao, “Notes on the homotopy analysis method: some definitions and theorems,” Communications in Nonlinear Science and Numerical Simulation, vol. 14, no. 4, pp. 983–997, 2009. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  24. S. Liao, “An optimal homotopy-analysis approach for strongly nonlinear differential equations,” Communications in Nonlinear Science and Numerical Simulation, vol. 15, no. 8, pp. 2003–2016, 2010. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  25. S. Chen, F. Liu, and V. Anh, “A novel implicit finite difference method for the one-dimensional fractional percolation equation,” Numerical Algorithms, vol. 56, no. 4, pp. 517–535, 2011. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  26. E. Sousa, “A second order explicit finite difference method for the fractional advection diffusion equation,” Computers & Mathematics with Applications, vol. 64, no. 1, pp. 3141–3152, 2012. View at Publisher · View at Google Scholar · View at MathSciNet
  27. Q. Zhang, M. Ran, and D. Xu, “Analysis of the compact difference scheme for the semilinear fractional partial differential equation with time delay,” Applicable Analysis: An International Journal, vol. 96, no. 11, pp. 1867–1884, 2017. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  28. L. Song and W. Wang, “A new improved Adomian decomposition method and its application to fractional differential equations,” Applied Mathematical Modelling, vol. 37, no. 3, pp. 1590–1598, 2013. View at Publisher · View at Google Scholar · View at Scopus
  29. B. B. Mandelbrot, The Fractal Geometry of Nature, W. H. Freeman and Company, New York, NY, USA, 1982.
  30. B. B. Mandelbrot, “Statistical methdology for nonperiodic cycles: from the covariance to R/S analysis,” National Bureau of Economic Research, vol. 1, no. 3, pp. 259–290, 1972. View at Google Scholar
  31. H. E. Hurst, “The long-term storage capacity of reservoirs,” Transcactions of the American Society of Civil Engineers, vol. 116, pp. 87–92, 1951. View at Google Scholar